# SDR NOCA12907

- Difficulty date: June 17, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N765NA
- Make and model: Boeing 767306
- Aircraft serial: 28098
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 4031877
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIXED L/E RIB CRACKED AT REAR SPAR.  REPLACED AIR LOAD RIB AND SUPPORT CLIP PER SRM 51-10-02.
